# SDR AALA201710169001

- Difficulty date: October 15, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 34,049 hours, 4,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46434
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON THE RIGHT, AFT GALLEY FLOOR PANEL 112DS AT FLIGHT ATTENDANT JUMP SEAT.  REPLACED THE HEATED FLOOR PANEL IAW AMM 25-27-51-400-801-A.  AIRCRAFT WAS GROUNDED.
